default-icon
About health problem of chest pain and t
Hii sir, I have hypochondria last 3 years, I stopped my medicine since 07 days before, after this I feel chest pain in upper side of chest, what is the reason, shall I go for test or this is due to anxiety
24 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Would like to discuss in details.
Next Steps
Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +152
Consult with a doctor
Online now
You are suffering from hypochondriasis But you had not mentioned which medication you were taking seven days back because for hypochondriasis use only psychiatric treatment is taken and few of the drugs after sudden termination can cause such kind of symptoms kindly share you will complete concern in the history of your treatment so that further course of action can be decided. What symptoms you were facing when you have been diagnosed as a case of hypochondriasis what is the symptoms are similar or earlier the symptoms were different
Next Steps
Feel free to consult with detail history for further guidance and prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.